H-infinity fuzzy state-feedback control design for nonlinear systems with D-stability constraints: an LMI approach

Full text for this resource is not available from the Research Repository.

Assawinchaichote, Wudhichai, Nguang, Sing Kiong, Shi, Peng and Boukas, El-Kebir (2008) H-infinity fuzzy state-feedback control design for nonlinear systems with D-stability constraints: an LMI approach. Mathematics and Computers in Simulation, 78 (4). pp. 514-531. ISSN 0378-4754

Abstract

This paper considers the problem of designing an H∞ fuzzy controller for a class of nonlinear systems with pole placement constraints. Based on an LMI approach, we develop a state-feedback controller that guarantees the -gain of the mapping from the exogenous input noise to the regulated output is less than some prescribed value and the closed-loop system is -stable. Numerical examples are provided to illustrate the design developed in this paper.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/3490
DOI https://doi.org/10.1016/j.matcom.2007.07.002
Official URL http://dx.doi.org/10.1016/j.matcom.2007.07.002
Subjects Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Historical > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Keywords ResPubID18746, fuzzy control, Takagi–Sugeno (TS) fuzzy model, linear matrix inequalities (LMIs, pole placement
Citations in Scopus 57 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login